# SDR SWAA2022020814528

- Difficulty date: January 10, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 41,331 hours, 24,317 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #3 FLAP TRACK FORWARD FAIRING SUPPORT BRACKET ISOLATOR IS DELAMINATED. / REMOVED AND REPLACED PER AMM.27-51-28 LEFT WING #3 FLAP TRACK FORWARD FAIRING SUPPORT BRACKET
